\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the convergence to equilibria of a sequence defined by an implicit scheme

  • * Corresponding author: Thierry Horsin

    * Corresponding author: Thierry Horsin 

Dedicated to the memory of Ezzeddine ZAHROUNI
Both authors wishes to thank Morgan Pierre for fruitful comments. They are also grateful to the referees for their very useful comments. The first author wishes to thanks the organizers of ICAAM 2019 in Hammamet, Tunisia, where this work was initiated. The second author wishes to thanks CNAM, France where this work was partially completed.

Abstract Full Text(HTML) Related Papers Cited by
  • We present numerical implicit schemes based on a geometric approach of the study of the convergence of solutions of gradient-like systems given in [3]. Depending on the globality of the induced metric, we can prove the convergence of these algorithms.

    Mathematics Subject Classification: Primary: 34D05, 65L07; Secondary: 34C40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P.-A. AbsilR. Mahony and B. Andrews, Convergence of the iterates of descent methods for analytic cost functions, SIAM J. Optim., 16 (2005), 531-547.  doi: 10.1137/040605266.
    [2] H. Attouch and J. Bolte, On the convergence of the proximal algorithm for nonsmooth functions involving analytic features, Math. Program., 116 (2009), 5-16.  doi: 10.1007/s10107-007-0133-5.
    [3] T. BartaR. Chill and E. Fašangová, Every ordinary differential equation with a strict Lyapunov function is a gradient system, Monatsh. Math., 166 (2012), 57-72.  doi: 10.1007/s00605-011-0322-4.
    [4] J. BolteA. DaniilidisO. Ley and L. Mazet, Characterizations of Lojasiewicz inequalities and applications, Trans. Amer. Math. Soc, 362 (6) (2010), 3319-3363.  doi: 10.1090/S0002-9947-09-05048-X.
    [5] R. ChillA. Haraux and M. A. Jendoubi, Applications of the Lojasiewicz-Simon gradient inequality to gradient-like evolution equations, Anal. Appl., 7 (2009), 351-372.  doi: 10.1142/S0219530509001438.
    [6] A. Haraux and M. A. Jendoubi, The Convergence Problem for Dissipative Autonomous Systems. Classical Methods and Recent Advances, SpringerBriefs in Mathematics. Cham : Springer. 2015 doi: 10.1007/978-3-319-23407-6.
    [7] J. X. Hong, Isometric Embedding of Riemannian Manifolds in Euclidean Spaces, AMS, 2006.
    [8] M. A. Jendoubi, Convergence des solutions globales et bornées de quelques problèmes d'évolution avec nonlinéarité analytique, in Progress in Partial Differential Equations. Papers from the 3rd European conference on elliptic and parabolic problems, Pont-à-Mousson, France, June 1997. Vol. 1. (eds Amann, H. (ed.) et al.) Harlow: Longman. Pitman Res. Notes Math. Ser., 383 (1998), 181–190.
    [9] W. Klingenberg, Riemannian Geometry, De Gruyter Studies in Mathematics, 1, Berlin: Walter de Gruyter & Co. 1982.
    [10] S. Lojasiewicz, Ensembles semi-analytiques, Preprint, I.H.E.S, Bures-sur-Yvette, 1965.
    [11] S. Lojasiewicz, Une proprièté topologique des sous ensembles analytiques réels, in Les Équations aux Dérivées Partielles, Colloques internationaux du C.N.R.S, 117. 1963.
    [12] B. Merlet and M. Pierre, Convergence to equilibrium for the backward Euler scheme and applications, Comm. Pure and Appl. Anal., 9 (2010), 665-702.  doi: 10.3934/cpaa.2010.9.685.
    [13] B. Merlet and T. H. Nguyen, Convergence to equilibrium for the backward euler scheme and applicationsconvergence to equilibrium for discretizations of gradient-like flows on Riemannian manifolds, Differential Integral Equations 26 (2013), 571–602. https://projecteuclid.org/euclid.die/1363266079
    [14] J. Nash, The imbedding problem for Riemannian manifolds, Annals of Maths, 63 (1956), 20-63.  doi: 10.2307/1969989.
    [15] J. H. C. Whitehead, Convex regions in the geometry of paths, Quart. J. Math., Oxford 3 (1932), 33–42, . doi: 10.1093/qmath/os-3.1.33.
  • 加载中
SHARE

Article Metrics

HTML views(382) PDF downloads(213) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return